MAUDE Adverse Event Report: CORIN LTD TRINITY; STD INTRODUCER / IMPACTOR HANDLE

CORIN LTD TRINITY; STD INTRODUCER / IMPACTOR HANDLE
Model Number 921.129
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Trinity std introducer/impactor handle: stuck to trinity shell intra-operatively.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.The reported devices are being returned for examination and details of this examination will be provided in a supplemental report upon completion of the investigation.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity std introducer / impactor handle: stuck to trinity shell intra-operatively.
 
Additional Manufacturer Narrative
Per (b)(4) final report.The appropriate device details were provided and the relevant device manufacaturing records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported event.The reported devices were returned and examined.The threads of both the handle and shell were examined and some slight burring was observed on the thread of the handle but no damage was seen on the thread of the shell.It is possible that the wear seen on the thread of the handle led to the event experienced by the reporter, however, the failure could not be replicated with a functional test at corin uk.Possible to be wear and tear from the handle that led to the event, thus this case is now considered closed.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
STD INTRODUCER / IMPACTOR HANDLE
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23449954
Report Number9614209-2025-00597
Device Sequence Number9008038
Product Code LWJ
UDI-Device Identifier05055343865224
UDI-Public05055343865224
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number921.129
Device Catalogue NumberNOT APPLICABLE
Device Lot Number404553-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY CUP: 321.05.360, (B)(6).; TRINITY CUP: 321.05.360, (B)(6).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown